Mathematical Biosciences and Engineering, 2008, 5(4): 843-857. doi: 10.3934/mbe.2008.5.843.

Primary: 92B05; Secondary: 93C55, 93C10

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Density-dependent dispersal in multiple species metapopulations

1. Depto. de Matemática Pura e Aplicada, Universidade Federal do Rio Grande do Sul, Av. Bento Gon¸calves, 9500. Bairro Agronomia, Porto Alegre, RS

A multiple species metapopulations model with density-dependent dispersal is presented. Assuming the network configuration matrix to be diagonizable we obtain a decoupling of the associated perturbed system from the homogeneous state. It was possible to analyze in detail the instability induced by the density-dependent dispersal in two classes of $k$-species interaction models: a hierarchically organized competitive system and an age-structured model.
  Figure/Table
  Supplementary
  Article Metrics

Keywords multiple species; density-dependent migration; metapopulation

Citation: Jacques A. L. Silva, Flávia T. Giordani. Density-dependent dispersal in multiple species metapopulations. Mathematical Biosciences and Engineering, 2008, 5(4): 843-857. doi: 10.3934/mbe.2008.5.843

 

This article has been cited by

  • 1. Yunshyong Chow, Sophia R.-J. Jang, Nai-Sher Yeh, Dynamics of a population in two patches with dispersal, Journal of Difference Equations and Applications, 2018, 24, 4, 543, 10.1080/10236198.2018.1428962
  • 2. Flávia T. Giordani, Jacques A. L. Silva, Asymptotic transversal stability for synchronized attractors in a metapopulation model, Mathematical Methods in the Applied Sciences, 2015, 38, 18, 4804, 10.1002/mma.3395
  • 3. Yunshyong Chow, Sophia R.-J. Jang, Coexistence in a discrete competition model with dispersal, Journal of Difference Equations and Applications, 2013, 19, 4, 615, 10.1080/10236198.2012.663361
  • 4. Chunqing Wu, Shengming Fan, Patricia J. Y. Wong, Theoretical Studies on the Effects of Dispersal Corridors on the Permanence of Discrete Predator-Prey Models in Patchy Environment, Abstract and Applied Analysis, 2014, 2014, 1, 10.1155/2014/140902
  • 5. 雨青 陈, Dynamic Properties of a Class of Discrete Population Model, Advances in Applied Mathematics, 2019, 08, 08, 1463, 10.12677/AAM.2019.88171

Reader Comments

your name: *   your email: *  

Copyright Info: 2008, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved